The Body Often Feels Weak And Uncomfortable In The Stomach After Consuming Amlodipine?

Illustration of The Body Often Feels Weak And Uncomfortable In The Stomach After Consuming Amlodipine?
Illustration: The Body Often Feels Weak And Uncomfortable In The Stomach After Consuming Amlodipine? mayoclinic.org

Good night.,

1 Answer:

Hello,

Amlodipine is one of the anti-hypertensive drugs. This drug works by relaxing the walls of blood vessels and dilating them so that blood pressure will decrease. The use of this drug can also be used to reduce angina attacks or heart attacks.

The side effects of this drug include =

Peripheral edema of the legs. Feeling tired Dizziness or headache. Nausea. Discomfort in the stomach Fluctuation. The complaints that are experienced can indeed be caused by side effects of drug use, but to ensure that further examination of the condition is needed. If on examination it is found that the complaint is caused by a drug, then discontinuation of the drug or reduction in dosage can be done so that the complaint disappears.

For that, immediately consult the condition with the treating doctor so that the doctor can determine further steps for your condition.

Avoid reducing the dose of the drug without a doctor's recommendation.

I hope this helps.

dr. Yusi

: by

Related Question

Tired Feet Samapi Difficult To Stand Long And Walk Far?

Tired Feet Samapi Difficult To Stand Long And Walk Far?

(1 year ago)

how to do independent therapy for patients with Piriformis syndrome...

Feel A Personality Disorder At The Age Of 25 Years?

Feel A Personality Disorder At The Age Of 25 Years?

(1 year ago)

Goodnight, I’m a 25-year-old woman. Before, I felt that my life was normal and fine. Until it was time for me to work yesterday I felt something was wrong with me. I just rea...

Is It Dangerous For Herpes To Be Conceived?

Is It Dangerous For Herpes To Be Conceived?

(1 year ago)

I am 28 years old, and my first child is only 16 weeks old, around the abdomen and thighs appear small red like fire, said my midwife had herpes, is this dangerous for my fetus? Wh...

Leave a Reply

Your email address will not be published. Required fields are marked *